# SDR CALA2021092801699

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 106,750 hours, 10,904 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: NA
- Condition: None
- Location: N/A
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MIN GEAR STEERING EICAS  ON TAKEOFF ROLL. BOTH  WARNING AND CAUT ION DEFERRED MAIN GEAR STEERING PER MEL 3253A. DDP COMPLIED WITH. MLG STEERING INOP DEFERRED MAIN GEAR STEERING PER MEL 3253A. DDP PROCEDURES FOLLOWED
